MAUDE Adverse Event Report: AVANOS- IRVINE ON-Q* C-BLOC INTL PAIN RELIEF SYSTEM, 400 ML, 10 ML/HR; ELASTOMERIC LFR

AVANOS- IRVINE ON-Q* C-BLOC INTL PAIN RELIEF SYSTEM, 400 ML, 10 ML/HR; ELASTOMERIC LFR
Model Number CBI002
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 31 oct 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 420 ml.Flow rate: 10 ml/hr.Procedure: knee prosthesis.Cathplace: knee intra-articular catheter.Infusion start time: unknown.Infusion stop time: unknown.It was reported that after 30 hours, the pump was empty.There was no adverse event related to the event.

Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS- IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8044223
Report Number2026095-2018-00123
Device Sequence Number1188074
Product Code MEB
UDI-Device Identifier30680651134791
UDI-Public30680651134791
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCBI002
Device Catalogue Number101347902
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/06/2018
Patient Sequence Number1